# SDR DALA2023020801014

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,995 hours, 30,341 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4032223) DURING INSPECTION FOUND SEATS IN ROW 15 ABC ARE NOT BOLTED DOWN. RESECURED SEATS IN TRACK PER B737 25-22. OK FOR SVC.
